# SDR 2003UALA00320

- Difficulty date: March 24, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 29,415 hours, 6,498 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Emergency Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHT AT DOOR 4R IS INOP  RELAMPED
